Advertisement

aequationes mathematicae

, Volume 46, Issue 1–2, pp 201–201 | Cite as

The translation equation on certainn-groups

  • Andrzej Mach
Summaries

Keywords

Translation Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1993

Authors and Affiliations

  • Andrzej Mach

There are no affiliations available

Personalised recommendations